My Tecfidera Experience

My Tecfidera Experience

In her latest comic, Brooke illustrates her experience with Tecfidera and its side effects. She explains its draw – having a pill to take twice a day and no more injections! The side effects she was a warned about are uncomfortable but manageable, but she experienced other side effects that she didn’t expect.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MultipleSclerosis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

View Comments (1)
  • MargieF50
    2 months ago

    When I tried to take Techfidera, I did find on the lower dose. And my psoriasis cleared up! But at the higher dose, I developed dry heaves… I was sick to my stomach, vomiting long past having anything in my stomach. I tried again after a couple of weeks; however, the dry heaves returned.
    My neurologist said I was allergic to Techfidera.

  • Poll